Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have an IUD, paraguard, got pregnant, urinating frequently. What is going on?

I have an IUD (paraguard) and a few months back, almost a year, I got pregnant but technically was only chemically pregnant and didnt end up having the baby ( I bled it all out)... with this IUD, my period is ever normal. I had My period Dec 12th for 5 days and than again Dec 27 and it ended on January 2nd. I have 2 children and have been feeling unlike myself. I am peeing all the time (with no increase of liquids) , all I want to do is sleep, and I am eating everything.. Alsways hungry...and I just feel pregnant . HELP!
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Get a pregnancy test done if you feel that you are pregnant. Less likely because you said you bled it all out with the IUD. You can get a sonography done also. Meet your doctor with the reports,the weakness and sleepiness can be due to excessive bleeding you got. Take care
Answered: Fri, 8 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor